# SDR CA980603002

- Difficulty date: May 12, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 550
- Engine: Pwa JT15D4
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge
- Part number: 551123515
- Condition: Cracked
- Location: Cabin Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CABIN DOOR WOULD NOT CLOSE.  INSPECTION REVEALED A CRACK DUE TO CORROSION ON THE UPPER ATTACHMENT LUG ARM.  SUBMITTER SUSPECTS DISSIMILAR METAL CORROSION DUE TO PREVIOUS REPLACMENT OF WRONG TYPE OF RIVETS.
